Skin Cancer Forum
Skin Cancer Forum
Home | Profile | Register | Active Topics | Active Polls | Members | Search | FAQ
Username:
Password:
Save Password
Forgot your Password?

 All Forums
 Skin Cancer Forums at Topicalinfo.org
 Skin cancer prevention strategies
 Too much pancreatin?
 New Topic  Reply to Topic
 Printer Friendly
Author Previous Topic Topic Next Topic  

Martha1

50 Posts

Posted - 07/23/2007 :  08:30:09  Show Profile  Reply with Quote
I don't know if this is the correct forum to post this question, but is it possible to take too much pancreatin internally? How much is too much?

I'm using the Now brand of 4X – 500 mg capsules. According to the label, that's the equivalent of 50,000 USP units of protease per capsule. I started slowly several months ago and saw a little improvement. (At that time, it would bleed a little whenever the scab came off, especially if I was eating rich foods and/or sweets.) I gradually increased the amount, and didn't see any bleeding for several weeks. But if I stopped the pancreatin for any length of time (several hours), it would begin to itch and/or tingle no matter what I was eating. I eventually increased to 4 of those capsules per hour while awake and not eating. That often added up to 4 X 15, or 60 caps per day.

I don't know if I should be concerned about harmful effects from that much pancreatin. I am also taking a multi-vitamin/mineral liquid supplement, along with a chelated mineral liquid. If I am reading the labels correctly, I'm getting about 14 mg of iron per day from them. Is that enough to prevent anemia?

I wasn't seeing much improvement with just the internal pancreatin, just holding my own, and there was a fairly large pink area around the lesion. (It's possible that much pancreatin was causing it to get “worse” but I don't know.) Since I started Cymilium also (and backed off a little on the amount of pancreatin), the pink area has gotten even larger and darker, and I think I am making more progress.

I haven't seen a doctor for over a year and haven't had blood tests for over 2 years. When I do, I guess I will know if there is any anemia, etc. Of course, I'm nervous about telling a doctor about my self-treatment with pancreatin. I moved to the area recently and don't have much of a relationship with a doctor yet. When my appointment with the dermatologist comes up, I'm also nervous about telling him about my self-treatment, but it looks like I will have to.

FYI, my diet consists mostly of raw fruits and vegetables, and I think that's why the lesion has grown so slowly and at times appeared to be healing. Whenever I have gone off my diet, such as while traveling or eating out, I would wake up the next morning with a tingling in the area. When I checked the mirror, it would be more red and sometimes starting to open and bleed.

dan

601 Posts

Posted - 07/24/2007 :  01:36:01  Show Profile  Reply with Quote
Martha1, this is fascinating about the pancreatin and diet and the tingling sensation. I think I know what you mean by tingling because I have felt something similar too. I always thought the tingling was due to cancer advancing, perhaps by its acid envelope extending into normal cells, but that's just my guess.

I don't know if one can take too much pancreatin but it is a lot easier applying pancreatin topically for skin cancers. Plus one can adjust the pH locally with ammonia or baking soda to its ideal value of 8.5 or so. I think one danger of taking a lot of pancreatin is creating too much acidity in the body, although it sounds like you have an alkalizing diet. Have you ever considered saliva or urine pH tests? There is an easy saliva pH test described at http://www.topicalinfo.org/Acid.htm

The iron RDA is 18mg. Unless you are having symptoms of anemia (fatigue, weakness, fainting, etc) chances are you are getting enough iron. I think it is more common to have iron overload especially if you also eat meat. Cancer requires a lot of iron to grow. Selectively depriving cancer cells of iron is one of the unique mechanisms of IP6. http://www.lewrockwell.com/sardi/sardi39.html In any event, it would be good to see a doctor for routine blood tests.

Martha1, thanks for this and your other recent very helpful posts. I hope Cymilium works for you.
Go to Top of Page

rocco

77 Posts

Posted - 07/24/2007 :  09:42:41  Show Profile  Reply with Quote
I had an itch or tingling sensation around a spot or two that I was treating as well. I was taking IP6 at the time (I took a therapeutic dose for 30 days).

I interpreted the tingling as being a good thing since I was seeing progress at that point. I thought it might be the small blood vessels that were feeding the tumor being closed off and new healthy cells basically "fighting" their way into the area. Whenever I had the tingling sensation (at times it almost felt like a bug was crawling on me) seemed to coincide with progress.

After one of the Moh's surgeries I had, I was in for a follow-up appointment, and the nurse asked if the operated-on spot had any sensations. It had, and again it felt sometimes like a bug was walking on it, or a hair tickling the area. He said that was normal. The nerves were regrowing into the area. I guess that is another possibility though I don't know how the skin cancers would affect the nerves in a particular area if it hasn't been sugically removed.
Go to Top of Page

Martha1

50 Posts

Posted - 07/25/2007 :  09:03:52  Show Profile  Reply with Quote
Dan, thank YOU very much for the website. (You are the author of TopicalInfo, right?) I believe God led me to it, because I was getting pretty scared and not knowing what to do. After I had prayed about it, it occurred to me to do a Google search on “skin cancer” which led me to the site. It gave me so much encouragement and even made me feel less frightened about going to a dermatologist.

I have backed off on the amount of pancreatin I'm taking, and I will try the acid test as soon as I can get the test material. It's a little scary to think it might be counter-productive by making my body over-acid.

Rocco, thanks to you too for your advice. You may be right about what the tingling means; however, for me it usually seemed to come at a time when the lesion was opening, such as after going off my usual diet. I don't think I have felt it since starting Cymilium, though. I am also using Cymilium just 3 times per day now, and making “controlled progress.” I will post an update later about how it's going.
Go to Top of Page

dan

601 Posts

Posted - 08/02/2007 :  01:47:52  Show Profile  Reply with Quote
Martha1, you are welcome, it is a pleasure to have you here. I do hope God is using this website to answer prayers and heal people. It's been amazing to me so far what a bit of faith and prayer can accomplish if it is God's will. Really, healing skin cancer is no big deal to God as we are finding out. Ultimately God's will is for people to realize there is a gap between God and every sinful human that can only be bridged by God's Son Jesus, and that Jesus is available to anyone who asks to be changed.
Go to Top of Page
  Previous Topic Topic Next Topic  
 New Topic  Reply to Topic
 Printer Friendly
Jump To:
Skin Cancer Forum © 2013 www.topicalinfo.org Go To Top Of Page
Snitz Forums 2000

Disclaimer: The three most common types of skin cancer are basal cell carcinoma, squamous cell carcinoma, and melanoma. While melanoma is the most dangerous type, keep in mind that any cancer and potentially some cancer treatments can cause injury or death. The various views expressed in these public forums should not be considered as medical advice. See your qualified health-care professional for medical attention, advice, diagnosis, and treatments.